RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nawrocka, W

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:45
Abstract pages:293
Full texts:124
References:37

http://www.mathnet.ru/eng/person21290
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1997
1. A. I. Vdovin, D. S. Kosov, W. Nawrocka, “Selfconsistent random phase approximation for hot finite Fermi-systems”, TMF, 111:2 (1997),  279–288  mathnet; Theoret. and Math. Phys., 111:2 (1997), 613–620  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021